TTC after stopping pill..confused..
I am so confused right now and would appreciate anyones help!
Basically I stopped the pill on the 28th September and had a withdrawal bleed from the 4th October-7th October. It then stopped and me and partner started to TTC from then on.
Then I started bleeding again from 19th October-22nd October (I figured this was my first normal period) and then we started having sex again every other day up until now(2nd November). I haven't bled anymore and I have had cramping since 26th October in ovaries etc and I just thought maybe it was ovulation pains etc but they haven't died down yet.
But past 2 weeks I have felt completley exhausted and tired just daily activities make me want to go take a nap, and I've felt nauseous and hot flushes. I also have felt dizzy when standing up and smells of food make me gag and want to throw up. I don't know whether it is possible but I could be pregnant? I know that I wouldn't get these symptoms from the TTC after the second bleed yet - but is there any possibility I could be pregnant from after TTC after the first. I read that sometimes your body can't stop a bleed if there isn't enough pregnancy hormones in your body and I was going to wait 2 weeks to take a test but I wanted some of your opinions?